Publisher DOI: 10.12732/ijpam.v86i2.9
Title: Universal Gröbner bases for binary linear codes
Language: English
Authors: Dück, Natalia 
Zimmermann, Karl-Heinz 
Keywords: linear code;Gröbner basis;universal Gröbner basis;Graver basis;circuit;toric ideal;Singleton code
Issue Date: 2013
Publisher: Academic Publishing
Source: International Journal of Pure and Applied Mathematics 2 (86): 345-358 (2013)
Journal or Series Name: International journal of pure and applied mathematics 
Abstract (english): Each linear code can be described by a code ideal given as the sum of a toric ideal and a non-prime ideal. In this way, several concepts from the theory of toric ideals can be translated into the setting of code ideals. It will be shown that after adjusting some of these concepts, the same inclusion relationship between the set of circuits, the universal Gröbner basis and the Graver basis holds. Furthermore, in the case of binary linear codes, the universal Gröbner basis will consist of all binomials which correspond to codewords that satisfy the Singleton bound and a particular rank condition. This will give rise to a new class of binary linear codes denoted as Singleton codes. © 2013 Academic Publications, Ltd.
ISSN: 1314-3395
Institute: Eingebettete Systeme E-13 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Oct 26, 2020

Google ScholarTM


Add Files to Item

Note about this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.